# SDR CA140617003

- Difficulty date: June 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 71,508 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136203
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WEATHER RADAR FAILURE AFTER TAKEOFF, RETURNED. LANDING WEIGHT APPROXIMATELY 167.0K.  EMERGENCY DECLARED WITH ATC DUE POSSIBILITY OF OVERHEATING BRAKES.  EMS STANDING BY.  MOC INFORMED.  WEATHER RADAR ANTENNA MOUNT REPLACED.  ANTENNA WAVEGUIDE SWITCHING UNIT, S36, REPLACED.  OPS TEST OF THE WEATHER RADAR SYSTEM PERFORMED. TEST OK.  SYSTEM CONSIDERED SERVICEABLE, REF AMM 43-43-00.
